CYCLIC ORDERS ON THE QUANTUM GRASSMANNIAN

T. H. Lenagan, E. J. Russell

Research output: Contribution to journalArticlepeer-review

Abstract

The quantum grassmannian is known to be a graded quantum algebra with a straightening law when the poset of generating quantum minors is endowed with the standard partial ordering. In this paper it is shown that this result remains true when the ordering is subjected to cyclic shifts. The method involves proving that noncommutative dehomogenization is possible at any consecutive quantum minor.

Original languageEnglish
Pages (from-to)337-350
Number of pages14
JournalArabian journal for science and engineering
Volume33
Issue number2C
Publication statusPublished - Dec 2008

Keywords

  • quantum matrices
  • quantum grassmannian
  • algebra with a straightening law
  • noncommutative dehomogenization
  • COHEN-MACAULAY PROPERTY
  • DEFORMATION
  • MANIFOLD

Fingerprint

Dive into the research topics of 'CYCLIC ORDERS ON THE QUANTUM GRASSMANNIAN'. Together they form a unique fingerprint.

Cite this